Authors’ response

Benson, P.E. orcid.org/0000-0003-0865-962X, Alshawy, E. orcid.org/0000-0003-1485-1765, Fenton, G.D. et al. (5 more authors) (2023) Authors’ response. American Journal of Orthodontics and Dentofacial Orthopedics, 164 (3). pp. 307-308. ISSN 0889-5406

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023 by the American Association of Orthodontists. This is an author produced version of a paper subsequently published in American Journal of Orthodontics and Dentofacial Orthopedics. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/).

Dates:
  • Published: September 2023
  • Published (online): 25 August 2023
  • Accepted: 26 May 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Clinical Dentistry (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 12 Sep 2023 13:55
Last Modified: 25 Aug 2024 00:13
Status: Published
Publisher: Elsevier BV
Refereed: Yes
Identification Number: 10.1016/j.ajodo.2023.05.018
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics